macorn's blog

Mercury Poisoning Update

Please see my original post; I added my update at  the end. 

Mercury Poisoning Update

I suspect I may have mercury poisoning and am going to GP next week to discuss testing. The more I read on the internet makes me think this may be true and maybe this is why I have not experienced any success with CAPi.  In fact I have gotten quite worse since I started.  I have gotten the impression that this is another condition that doctors dismiss.  Sound familiar???   I've also read that many of the diseasesi being treated on the CAP can also be caused by mercury poisoning such as MSi, which I have.  I had all my amalgums (mercury-filled dental fillings) replaced with porceleon.  I can't remember if this was before or after MS diagnosis; but my gums were turning gray which is a sign that the mercury was seeping from the fillings.

Confused on supplement schedule

In a recent post from LouLou she mentioned taking her abxi and then her supplementsi two hours later.  That's NOT how I do it!!!  In AM I take abxi with coffee, in about an hour I have my breakfast and take supps.  OR I may take them all together.  In the 4:00PM, I do the same thing; abx all together or maybe separated by about an hour (without food).  I have dinner around 6:00PM. I thought this as OK; at last that's how I understood it.  I just reviewed the handbook and didn't read that the two-hour separation between abx and supplementsi was required.  BTW, I do take the calcium and magnesium alone before bed.  Since changing from Flagh to Tinii, I have no problem taking abx or supplements 

Confused on supplement schedule

In a recent post from LouLou she mentioned taking her abxi and then her supplementsi two hours later.  That's NOT how I do it!!!  In AM I take abxi with coffee, in about an hour I have my breakfast and take supps.  OR I may take them all together.  In the 4:00PM, I do the same thing; abx all together or maybe separated by about an hour (without food).  I have dinner around 6:00PM. I thought this as OK; at last that's how I understood it.  I just reviewed the handbook and didn't read that the two-hour separation between abx and supplementsi was required.  BTW, I do take the calcium and magnesium alone before bed.  Since changing from Flagh to Tinii, I have no problem taking abx or supplements 

"Signature"??

How do I make changes to my 'signature'?  I've done this before many times.  My signature block is blank when I'm in the 'edit' mode.  I hope the answer isn't that I have to retype it completely.  Does my question make sense?  I had posted weeks ago that I had quit the CAPi.  Well, I didn't; got scared!  Thanks for help.Smile 

QUIT THE CAP!

At my last appointment with my neurologist on Monday, he would NOT give me a perscription for RIFAMCINi.  I have gotten so much worse since I've been on the CAPi.  I can still get around the house using my rollator, but not as easliy.  The only outside-the-house activity the last 6 months has been going to the dr.  A friend goes with me and "we" use a wheelchair. 

I have never been able to identify with any of the reactions to abxi problems of others on the CAP; it was as though the abxi were sugar pills.  I have just progresed with my symptoms of MS. 

So I stopped the CAP.   I was such a believer, but as I guess 'no more' for me.

QUIT THE CAP!

At my last appointment with my neurologist on Monday, he would NOT give me a perscription for RIFAMCINi.  I have gotten so much worse since I've been on the CAPi.  I can still get around the house using my rollator, but not as easliy.  The only outside-the-house activity the last 6 months has been going to the dr.  A friend goes with me and "we" use a wheelchair. 

I have never been able to identify with any of the reactions to abxi problems of others on the CAP; it was as though the abxi were sugar pills.  I have just progresed with my symptoms of MS. 

So I stopped the CAP.   I was such a believer, but as I guess 'no more' for me.

Rifampin -- what strength? HELP!

I could not find (in the protocal section) of the handbook, anything about Rifampin.  However, I did see a mention of it in D.Wheldon section.  I am going to neurologist Monday a.m. so I need it ASA.  How much and how often info needed please.  It is talked about quite aften and I thought it would be easy to find.  Thanks.

LLMD in Wash Stat

I'm looking for a LLMD in Washington state or northern Idaho.  Send me a PM if you can help.   Thanks!

Is this a reaction?

My body is so sore???  It seems (to me) that it has been such a long time of 'poping pills' without results.   However, maybe I have had some; I seriously do not know.  I have been a little sore in my shoulder/neck area for about a year; 
I would only notice it when my big brother would give me a big hug (which he doesn't do anymore since I yelped at his big squeeze).  I changed from Flagyli to Tinidazole at my last pulse, which concluded three days ago.  The last few days I have been EXCEEDINGLY sore in this area.  I never thought this could be a reaction until this mornng, thus this blog.  Oh, I occasionlly get sore-to-the-touch on my skull; this has been going on a long time, I don't remember how long.  Would like input on this.   

Severe spacifity -- baclofen pump

I stopped flagyli and am switching to tinii because of severe tooth staining (my neuroi confirmed that staining is a known side effect of flagyl); I will start 1st tini pulse today.  I am about 2 weeks late with this pulse because of the change over.  When I saw my neuro to get the tini perscription, he was concerned about my increasing spacifity and gave me a package on the baclofen pump to consider.  This pump is a serious consideration; it requires a test and then, if the results are positive, the operation for implantation.  Yesterday afternoon my spacifity got so much worse.  It was scarry -- just getting into bed, getting my legs on the bed, getting up to pee at 1 , 3, & 5 AM.   I have never experienced such spacifity.  My condition has worsened this last year, but ye

13th pulse--suspect my error

I'm on my 5th day of 13th pulse.  As I've said in the past, I've not had any improvement and have declined in abilities.  For example, it has become very difficult to get my rollator out of my van to the point of going weeks without getting out of the house.   When I started CAPi last year I had a VERY scary reaction to Niacin">i.  I read that I should use a non-flushing form of niacin, but I never did -- I just eliminated taking niacin completley.  In reading recent posts yesterday regarding the importance of niacin, I'm wondering if this could be why I've had no positive reactions.  If this is the case, I'm so MAD at ME!!!  Did I goof??  PLEASE REPLY.  

And the dog asked: where is Dr. Pavlov?

One more metro will end my 11th pulse.  And I have seen no improvement, only disprovement (is that a word? -- I like it).  These handfull of supps and abx are getting hard to take without some positive response.  But then, what is the alternative?  To quit?  NO!  (entering these posts are theraputic -- now I feel better -- emotionly, that is).  Bye for now.  

Is there a rermedy for extreme fatigue?

Is there something I can take for extreme fatigue?  I have it ALL the time and it seems to be so ??? EXTREME??Undecided  For example, I just got up from a nap, read one page from a new book and am ready to lay back down.  I know that reading is mentally fatiguing, but this is rediuculous.    I now go to bed around 8:00 to 8:30; often too tired to brush my teeth.  I've even been to tired to take off my clothes!!  A year or so ago, I'd be up until 11:00.  Yes, that was pre-CAPi.  Any suggestions?  

9th pulse-- think I experienced die-off

I finished my 9th pulse two days ago and I think I experienced some die off for the first time, I hope, I hope.  Starting the first night in bed my right hand and right foot were extremely hot, hot, hot all night.  I couldn't get comfortable, with my leg hanging outside of the sheets; actually it's hard to tell if it was heat or pain.  I have these feelings all the time but not to that extreme. 

One thing without a doubt is that my MSi has progressed quite a bit these last 11 months.  I'm feeling quite down which is unusal for me.  What bothers me is that I don't think I was progressing as fast as I was before starting CAPi.  So, that's all now.

Syndicate content